Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Red rash all over the body after taking amoxicillin for a lump in the neck. Has white spots in throat, bleeding gums. Suggestions?

Hi my son discovered a lump in his neck left side at beginning September 2012. He had felt tired and run down and after visiting GP twice was prescribed antibiotic Amoxicillin . On finishing the course of antibiotic he came out in a red rash which worsened to an all over almost sunburned rash all over. We went to hospital where after discussion a test was taken for Glandular Fever , it came back positive. We were advised that the rash was due to Amoxicillin being prescribed. My son is in his last year at Uni studying Bio Science and has struggled with tiredness and studying. Over the last week he has advised me of tiredness and loss of appetite, is this purely to do with the virus and stress of exams? He also has white spots in throat again which he had when originally diagnosed. He also has bleeding gums and has advised today was coughing up blood last night.. I will be making appoint with GP tomorrow but wonder if you can advise meantime. Thank you E.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

If he is coughing blood then he should be completely examined and investigated. Is there any history of weight loss recently?

You child may require throat swab for culture, CBC, CRP, x ray chest etc after complete physical examination.

Further treatment should be based on the findings and investigation reports.
Continue to ask further queries as required.
Hope this helps.
Take care.
Dr Y V Siva Sankara Murty
Associate Professor of Pediatrics
Answered: Thu, 4 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor